On the optimal choice of r for a population in a periodic environment. (English) Zbl 0429.92022


92D25 Population dynamics (general)
34C25 Periodic solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Coleman, B. D., Non autonomous logistic equations as models of the adjustment of populations to environmental change, Math. Biosci., 45, 159-173 (1979) · Zbl 0425.92013
[2] Coleman, B. D.; Renninger, G. H., Periodic solutions of a nonlinear functional equation describing neural interactions, Ist. Lombardo Accad. Sci. Lett. Rend. A, 109, 91-111 (1975) · Zbl 0323.92002
[3] Coleman, B. D.; Noll, W., An approximation theorem for functionals, with applications in continuum physics, Arch. Rational Mech. Anal., 6, 355-370 (1960) · Zbl 0097.16403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.